# SDR AALA201910319004

- Difficulty date: October 30, 2019
- Submitted: November 1, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 59,685 hours, 22,436 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Schrader Valve
- Condition: Leaking
- Location: R2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: R2 DOOR PRESSURE LOW. MAINTENANCE FOUND SCHRAEDER VALVE LEAKING AND REPLACED SCHRAEDER VALVE PER AMM 52-10-00, CMM  52-11-05.
